MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI BLOOD PARAMETER MONITORING SYSTEM 550; CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Model Number 550AHCT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blood parameter monitor (bpm) was not reading properly.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Please disregard the previously submitted medwatch related to this complaint.The issue reported was for blood parameter monitor (bpm) 'not reading properly' which was understood as inaccurate values.Additional information was received from the user facility that the issue was that there were blank values.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
CDI BLOOD PARAMETER MONITORING SYSTEM 550
Common Device Name
CARDIOPULMONARY BYPASS ON-LINE BLOOD GAS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key22117602
Report Number1828100-2025-00131
Device Sequence Number4109921
Product Code DRY
UDI-Device Identifier00886799001790
UDI-Public(01)00886799001790(11)200207
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550AHCT
Device Catalogue Number550AHCT
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown